# SDR ASOA2012082402103

- Difficulty date: July 31, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Part time: 987,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED FROM FS 677 - 708 . FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW AMM TASK 53-00-49-000-801.  INSTALLED SERVICEABLE SEAT TRACK  IAW AMM 53-00-49-400-801-A03.
